# SDR USAA2014042400008

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,152 hours, 16,401 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536735100000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT LE OF CARGO FLOORBOARD SHEET METAL TORN AWAY BETWEEN FRAME 61 TO FRAME 63 & BETWEEN Y 765 TO -Y 765.  REPLACED FLOOR PANEL BETWEEN FRAME 61 TO FRAME 63 & BETWEEN Y 765 TO -Y 765 IAW AMM 53-00-00-400-804A.
